# SDR 20010305CW002

- Difficulty date: August 8, 2000
- Submitted: March 5, 2001
- Operation: General aviation
- Aircraft: N7255T
- Make and model: Cessna T206H
- Aircraft serial: T20608065
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 3450A
- Part serial: 34020
- Condition: Collapsed
- Location: Mains
- Part time: 70 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GOT RT GEAR UNSAFE LIGHT, UNABLE TO GET LIGHT TO GO OUT.  ON LANDING, ROLL OUT RT MAIN GEAR COLLAPSED,  DAMAGING THE RT FLOAT.  INSPECTION FOUND RT MAIN GEAR ACTUATING CONTROL SHAFT BROKEN.  INSTALLED KIT, REPAIRED  RT FLOAT KEEL AND SKINS THAT WERE DAMAGED.
